MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 12; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE AVIATOR ASSY ONE LEVEL PLATE SIZE 12; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Catalog Number 48811112
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 04/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a plate that was implanted on (b)(6) 2015 because one of the screws was backing out.
 
Additional Manufacturer Narrative
Method: complaint history review; risk assessment.Results: manufacturing files were not reviewed because no parts or lot numbers were available.The stryker rep confirmed that the holes were not prepared with the drill guide and were freehanded.The stryker rep also reported that the patient was a smoker with poor bone quality.Conclusion: the likely root cause is not preparing the holes (i.E.Using the drill guide) as specified in the surgical technique and the patient's lifestyle (smoking) as specified in the ifu.
 
Event or Problem Description

Brand Name
AVIATOR ASSY ONE LEVEL PLATE SIZE 12
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5661429
Report Number0009617544-2016-00191
Device Sequence Number16208398
Product Code KWQ
UDI-Device Identifier07613252152101
UDI-Public(01)07613252152101
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48811112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/17/2016
Supplement Report FDA Received Date07/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;